MathSciNet Relay Station
MathSciNet bibliographic data
MR1134735 (92k:11128) 11R29 (11R16)
Louboutin, Stéphane $L$-functions and class numbers of imaginary quadratic fields and of quadratic extensions of an imaginary quadratic field. Math. Comp. 59 (1992), no. 199, 213–230.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement